# SDR VTZA98170

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700966
- Condition: Failure
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6399 - IAD-BOS - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO CAPTS ASI OFF BY 15 TO 40 KNOTS.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTION AND REMOVED AND REPLACED LEFT ADC, OPS CHECK OK. AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
